# SDR 97FDEA00044

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 57177535
- Condition: Corroded
- Location: Bs 245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0615  006.   CORROSION (C53-221-01) AT STA 245 UNDER CAPTAIN'S NR 3 WINDOW, WL 227.  REMOVED CORROSION 3 INCH BY 4 INCH BY .049 INCH FROM  ORIGINAL THICKNESS OF .065 INCH.  FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED DAMAGED AREA AND INSTALLED WEB REPAIR BS 245, WL 227, UNDER CAPTAIN'S NR 3 WINDOW PER FED EX SRM 51-40-2.
